# SDR RAIA2018113010007

- Difficulty date: November 1, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14540575601
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGEGE DOOR MECHANISM FWD TORTION BAR SUPPORT MOUNTING STRUCTURE BRACKET IS CRACKED IN 2 PLACES... REMOVED AND REPLACED MOUNTING BRACKET...
